# SDR SWAA2022012568738

- Difficulty date: June 8, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 65,862 hours, 38,775 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FIXED TRAILING EDGE PANEL 551BB HAS A BURN MARK 1.5' X 0.25' WITH DELAMINATION ON THE INBD CENTER SIDE OF THE PANEL. / CORRECTION RH PANEL 651BB IS PANEL IN QUESTION NOT 551BB. REPLACED RH LOWER WING ACCESS PANEL 651BB REF AMM. 32-11-00.
